Open Access
Translator Disclaimer
April 1999 Nonparametric Bayesian estimators for counting processes
Yongdai Kim
Ann. Statist. 27(2): 562-588 (April 1999). DOI: 10.1214/aos/1018031207

Abstract

This paper is concerned with nonparametric Bayesian inference of the Aalen’s multiplicative counting process model. For a desired nonparametric prior distribution of the cumulative intensity function, a class of Lévy processes is considered, and it is shown that the class of Lévy processes is conjugate for the multiplicative counting process model, and formulas for obtaining a posterior process are derived. Finally, our results are applied to several practically important models such as one point processes for right-censored data, Poisson processes and Markov processes.

Citation

Download Citation

Yongdai Kim. "Nonparametric Bayesian estimators for counting processes." Ann. Statist. 27 (2) 562 - 588, April 1999. https://doi.org/10.1214/aos/1018031207

Information

Published: April 1999
First available in Project Euclid: 5 April 2002

zbMATH: 0980.62078
MathSciNet: MR1714717
Digital Object Identifier: 10.1214/aos/1018031207

Subjects:
Primary: 62C10
Secondary: 60G55

Keywords: Lévy process. , multiplicative counting process , Nonparametric Bayesian estimator

Rights: Copyright © 1999 Institute of Mathematical Statistics

JOURNAL ARTICLE
27 PAGES


SHARE
Vol.27 • No. 2 • April 1999
Back to Top